I'm 20 years old and my periods have been irregular (timing wise) for a few months now, I expect because I've had a lot of stresses in college. It's really not too bad, it just tends to fluctuate between 3 to 4 weeks. No big deal. When I have my period, it's usually light to normal, I usually don't need more than a liner or normal pad or a light or regular tampon. A tampon usually lasts between 6 to 8 hours with no soaking through problems. The issue now is that I suddenly got my period two weeks after my last period and it's been awful. I've had cramps the entire time, barely helped by up to four Advil, and the bleeding has been abnormally heavy. Today, I soaked through a super tampon in 4 hours, and then soaked through another in 4 hours after that. I'm normally not concerned but considering the short time between the last period and this one and the abnormality of it, I'm worried.
There is no chance I am pregnant and the medications I am on I have been taking for almost two years. Thank you for your help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.